# SDR DALA2022121308039

- Difficulty date: October 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 26,351 hours, 16,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2447590) DURING INSPECTION FOUND FUSELAGE SKIN FR 727E - 727F/ S-2R - S-3R WIFI DEMOD GROUND PLATE CRACKED. DAMAGE REPAIRED PER ERA 602901-14.
